# SDR NOCA05412

- Difficulty date: June 22, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT L1 DOOR AND 2 LIGHTS AFT OF LEFT WING WILL NOT TEST.  RELAMPED EXTERIOR EMERGENCY LIGHTS AS PER MM 33-21-00.
